# SDR TSAA0251082

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS ON S10R AND S14R ON WINDOW NR 24 RT UPPER AFT HOLE NR 8.  TRIMMED OUT HOLES IN DAMAGED AREA.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLERS, DOUBLER AND TRIPLER.  INSTALLED REPAIR PARTS SB 737-53A1176R6 AND S10 AND S14 IAW ECO 3250 DEVIATION J.  AIRCRAFT RETURNED TO SERVICE.  (M)
